MAUDE Adverse Event Report: KARL STORZ SE & CO. KG BRUCKER/MESSROGHLI SUPRALOOP SPARE LOOP

KARL STORZ SE & CO. KG BRUCKER/MESSROGHLI SUPRALOOP SPARE LOOP
Model Number 26183MC-S
Medical Device Problem Codes Break (1069); Mechanical Problem (1384); Excessive Heating (4030)
Health Effect - Clinical Codes Bowel Burn (1756); Burn(s) (1757)
Date of Event 09/17/2024
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
The device will be forwarded to the manufacturing site for investigation.Should relevant additional information / investigation results become available, a supplemental medwatch report will be submitted unsolicited.This event is filed under internal complaint id (b)(4).
 
Event or Problem Description
It was reported that during a surgery on (b)(6) 2024, the supraloop broke causing injury to the ovary and bowel during cautery around the uterus.The supraloop was removed and a new supraloop was used without further issues.Approximately one hour was added to the procedure due to this issue.
 
Additional Manufacturer Narrative
The device was returned to our us facility on oct-29-2024, and will later be forwarded to the manufacturing site for investigation.Should relevant additional information / investigation results become available, a supplemental medwatch report will be submitted unsolicited.This event is filed under internal complaint id (b)(4).
 
Additional Manufacturer Narrative
Per evaluation findings from the manufacturing site: during the technical investigation of the returned product, the following was found: the cutting wire shows signs of melting/burning at both break points, which can be attributed to the effect of excessively high temperatures.This can cause the wire to break.Some of the insulation is missing.There are discolorations/deposits on the cutting wire, which indicates that some cuts have already been made.The most probable cause is user error.According to ifu: 26183m, the article may only be used briefly with a peak voltage of max.4.5 kvp.If this usage time is exceeded, this error pattern may occur.Premature loading without tension can also cause the sling to break.This event is filed under internal complaint id: (b)(4).

Brand Name
BRUCKER/MESSROGHLI SUPRALOOP SPARE LOOP
Common Device Name
BRUCKER/MESSROGHLI SUPRALOOP SPARE LOOP
Manufacturer (Section D)
KARL STORZ SE & CO. KG
dr.-karl-storz-strasse 34
tuttlingen 78532
GM  78532
Manufacturer (Section G)
KARL STORZ SE & CO. KG
dr.-karl-storz-strasse 34
tuttlingen 78532
GM   78532
Manufacturer Contact
anja fair
2151 e grand ave
el segundo, CA 90245
4242188247
MDR Report Key20458045
Report Number9610617-2024-00384
Device Sequence Number8701687
Product Code KNF
UDI-Device Identifier04048551393086
UDI-Public04048551393086
Combination Product (Y/N)N
Initial Reporter StateUT
Initial Reporter CountryUS
PMA/510(K) Number
K944793
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Health Professional,User Facility,Company Representative
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup,Followup
Report Date (Section B) 12/16/2024
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model Number26183MC-S
Device Catalogue Number26183MC-S
Device Lot Number37BD4693
Was Device Available for Evaluation? Device Returned to Manufacturer
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 09/19/2024
Supplement Date Received by Manufacturer10/29/2024
12/12/2024
Initial Report FDA Received Date10/15/2024
Supplement Report FDA Received Date11/05/2024
12/16/2024
Was Device Evaluated by Manufacturer? (Y/N) Yes
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Unknown
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;
Patient Age41 YR
Patient SexFemale